American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ji Li, Kening Lu and Peter Bates. Normally hyperbolic invariant manifolds for random dynamical systems: Part I - persistence. Trans. Amer. Math. Soc. 365 (2013) 5933-5966.
Abstract, references, and article information   
View Article: PDF

[2] Zeng Lian and Kening Lu. Lyapunov exponents and invariant manifolds for random dynamical systems in a Banach space. Memoirs of the AMS 206 (2010) MR 2674952.
Book volume table of contents   

[3] Jan Andres. Erratum to ``Randomization of Sharkovskii-type theorems''. Proc. Amer. Math. Soc. 136 (2008) 3733-3734. MR 2415063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Je. Carkovs, I. Vernigora and V. Yasinskii. On stochastic stability of Markov dynamical systems. Theor. Probability and Math. Statist. 75 (2007) 179-188. MR 2321191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. Korolyuk and Je. Carkovs. On stochastic stability of Markov evolution associated with impulse Markov dynamical systems. Theor. Probability and Math. Statist. 75 (2007) 65-69. MR 2321181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Andres. Randomization of Sharkovskii-type theorems. Proc. Amer. Math. Soc. 136 (2008) 1385-1395. MR 2367111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zdzislaw Brzezniak and Yuhong Li. Asymptotic compactness and absorbing sets for 2D stochastic Navier-Stokes equations on some unbounded domains. Trans. Amer. Math. Soc. 358 (2006) 5587-5629. MR 2238928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia